# SDR A075SA2

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N824DW
- Make and model: Mtsbsi MU300
- Aircraft serial: A075SA
- Engine: Pwa JT15D4
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Roller
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR INBOARD DOOR DID NOT LOCK IN UP POSITION DURING GEAR EXTENSION.  VERIFIED GEAR DOWN AND LOCKED, CONTINUED APPROACH, LANDED WITHOUT EVENT.  INSPECTION FOUND GEAR DOOR UPLOCK MECHANISM OUT OF RIG.  RE-RIGGED, AND FUNCTIONAL TEST PERFORMED SATISFACTORY.
